# SDR 98ZZZX4423

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A3720002107
- Condition: Damaged
- Location: Cockpit
- Part time: 499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN SEPARATED WHICH CAUSES LIGHT TO SHINE THROUGH.  THE SEPARATION ALSO CAUSED THE FORMATION OF A SINGLE BUBBLE WHICH DISTORTS ONE OF THE ANNUNICATOR WARNING LIGHTS.  AT TIMES, THE BUBBLE WOULD CAUSE THE ILLUSION OF FALSE WARNING LIGHT THAT COULD CAUSE THE PILOT TO REACT TO A FALSE INDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
